# SDR UPS03841637

- Difficulty date: December 1, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED CONNECTIONS AT CONNECTOR ON BATTERY.  SYSTEM OPS CHECKS NORMAL IAW MM 33-50-01.
